How long does it take for side effects of ativan to subside?



ClinixPlus

New Member
Jun 22, 2017
2
0
1
38
I have c.o.p.d, and my doctor put me on Ativan for anxiety. One of the side effects is tightness in the chest. My doctor took me off of it and put me back on Klonopin, but my medical card won't pay for my Klonopin until tomorrow, because my doctor raised the dose of my Klonopin, causing me to run out sooner. So..I've had to take Ativan (prescription) for a couple of days until I can fill my Klonipin tomorrow. How long will it take the tightness in my chest to go away? Somebody, please help me. It scares me and it's so uncomfortable. I can take the deep breaths that the doctor tells me to do, but my chest is still tight. Please help me. Thanks
 

Kakashi

Well-Known Member
Feb 3, 2018
634
80
28
49
Just some unsolicited advice I got severe pulmonary problems before and my chest was always tight I've done all kinds of antibiotics and meds and I just suffered. I tried unconventional cures and got cured.
Try drinking fresh boiled turmeric and ginger tea 6 cups a day. Try it for a week and see what happens .:)
 

Corzhens

Well-Known Member
May 26, 2015
1,287
252
63
MY husband used to have anxiety a long time ago and he was prescribed ativan. I remember when he was assigned for a work stint in London, I had to send him ativan by postal mail that I insert with the letter. Anyway, I think ativan's effect lasts for 24 hours. But I have to agree that it had helped in treating his anxiety. Now he was prescribed tranxene 5 mg which he takes once in a blue moon only because it seems that tranxene had alleviated his anxiety.
 

Similar threads